# SDR SWIA2024061600718

- Difficulty date: July 18, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER SILL ANGLE HAS CORROSION UNDERNEATH 2EA STOP FITTINGS. CAMP # 28544159     (C-CHECK RO 9/15/2024)     REPLACED GALLEY SERVICE DOOR LOWER SILL ANGLE AS PER DWG. SH670-31950 REV Y., CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01 SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
